• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Is it worth a trip to the doctors? I dont think my Prozac is effecting me as much as it used to

B

biggerdandy

Well-known member
Joined
Oct 5, 2014
Messages
196
#1
Is it worth a trip to the doctors? I dont think my Prozac is effecting me as much as it used to

As I said in the topic title, the last few weeks, even though Im still taking my meds regularly and avoiding things like alcohol whilst keeping myself active, Im noticing some things are coming back that were problems for me before medication

1. Im feeling more sensitive, easily riled and on edge
2. Im having problems falling asleep, being restless at night through till early hours
3. Im feeling mentally spacey and tired, struggling to focus or think clearly

These points are all having an effect on my coursework and Im not sure what to do about it.
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,749
Location
Europe
#2
A lot of psychiatric medication has some dose slippage over the years, that higher doses are required to do the same job that a lower dose used to do because your body has gotten used to the medication. For some people this happens more quickly than others.

But hey I'm of the general opinion that one should take the absolute minimum dose of medication that is necessary, so I wouldn't go asking for a higher dose. Prozac anyway is a bit dubious.
 
Unique1

Unique1

Well-known member
Joined
Jan 27, 2015
Messages
8,765
Location
UK
#3
Sorry to hear of your struggles.

I think it worth having a chat with your GP see what the options are.

Maybe for some of your struggles some therapy /counselling might help.
Do seek out help, things can improve to help you with your coursework wth the right input, and I'm thinking your GP is the place to start.

Best wishes
Unique xx
 
Thread starter Similar threads Forum Replies Date
J Psychiatric Drugs/Medications 17

Similar threads